| Model Number |
TFAT40 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complaint history and product history records were reviewed and the documentation indicated the product met release criteria.The root cause has not been identified.No other complaints reported in the lot.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health care professional reported that following an intraocular lens (iol) implant procedure, the patient was very unhappy and kept stated lens was defective.The iol was exchanged with an alternate iol in a secondary procedure.Clinical reason for explant mentioned was anisometropia.